# SDR C2XA10TY106

- Difficulty date: July 30, 2010
- Submitted: August 1, 2010
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 20,818 hours, 11,169 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10304045
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ATL - BATTERY 2 OVERTEMP.  TYS REMOVED AND REPLACED NR 2 MAIN BATTERY.
